Hello, I am a 25 year old male, have never taken steroids, and have been suffering from low testosterone symptoms during and after my second course of Accutane (both courses lasting a year each, forgot the dosage, and my second course was taken at the age of 20). I never knew what ED was until I experienced it during and after taking Accutane. I was also mildly "depressed", I'm using quotes because everyone these days self-diagnose themselves as depressed, not sure if I really was. I haven't had morning erections for 4-5 years I believe, maybe two or three per year at most. Those are the issues I am concerned with most. Secondary concerns are the depression and dismissive gains in the gym despite the effort. I did see general practitioners, endocrinologists, and a urologist for my concerns with no sort of assistance or guidance. They all said I was in the "normal range" for testosterone and other markers. I will not be posting screenshots, I will just list the exact numbers I see on the results page of my blood work. FREE T4: 1.42 0.75-1.54 ng/dl prolactin: 7.7 3.3-20.8 ng/ml TSH: 1.25 0.45-4.12 uIU/ml FOLLICLE STIMULATING HORMONE: < 1.5 <1.5-18.1 mIU/mL LUTEINIZING HORMONE 2.4: 1.5-9.3 mIU/mL ALBUMIN 4.1: 3.4-4.8 g/dL TESTOSTERONE, TOTAL: 310 160-726 ng/dL SEX HORMONE BINDING GLOB: 14 10-57 nmol/L TESTOSTERONE, BIOAVAIL MALE>17: 210 48-317 ng/dL TESTOSTERONE, FREE CALCULATED: 94 20-135 pg/mL TESTOSTERONE, FREE PERCENT 3.0: 1.5-3.2 % The GP's and one endocrinologist also said my free testosterone was high and I should have no concern, and that I should see a psychologist. Maybe all this really is in my head, but again, I had no idea what erectile dysfunction was, until I had it, and had to look up the symptoms and learn the name of the condition. I wasn't making things up in my head. I rarely have interest in sex, masturbation, or porn. I do have a girlfriend, and she understands my problems which I am grateful for. Another endocrinologist had the nerve to accuse me of steroids because I had some "size", totally discrediting my hard work in the gym, forcing myself to go there and do the work. I took matters into my own hands. I was desperate, and wanted to take steroids. I learned about another alternative, which is taking SERMS and hcg, AKA a pct protocol. I've come across different forums and thinksteroids/meso-rx seems like the best forum to gain advice and help from. I realize in every forum, everyone really seems to care for one another and wants to help, which I think is pretty awesome, but sorry I digress. I have been taking clomid, for about a month and a half now, at 25 mg eod to be conservative. I haven't really experienced anything different, except I am moody, which is pretty shocking to me because I came across threads with people experiencing the same issue, due to the drug being an agonist in the pituitary, I believe? I've come across a thread where Dr. Scally and a fellow named Conciliator discuss E2 Priming and that this does not occur in males (as quoted by Conciliator, "E2 priming is the concept that estrogen makes the pituitary more sensitive to GnRH from the hypothalamus so that more LH is released for a given GnRH stimulus). Since E2 priming supposedly does not occur in males, "clomid would only serve to inhibit LH secretion because it produces estrogenic action in the pituitary. Estrogen decreases pituitary sensitivity to GnRH. Estrogen does not produce positive feedback as seen in estrogen priming in females." Conciliator advocated to taking nolvadex alone for HPTA restart and HcG, instead of Clomid, or a combination of clomid+nolvadex. Dr Scally advised the opposite, which was to take clomid + nolvadex (based on his experience). From what I read, I believe I have secondary hypogonadism, due to my LH and FSH levels being very low, and having low testosterone. Unfortunately, I did not get my estrogen levels checked because the GP refused my request. Could anyone shine some light on this? 1) Is clomid not a good choice for a HPTA restart due to it's estrogenic actions on the pituitary? 2) Is hcG recommended? I've read that it causes leydig cell desensitization to LH. Wouldn't this cause further suppression of the HPTA. I've read a case on an individual who took two weeks-month of hcG (I don't remember the exact duration), and once he got off he felt worse than ever. He was then put on clomid and he did not feel any better after several months. This was on peaktestosterone and guidance was from Dr Justin Saya. Why didn't he retain the benefits from hcG? Do some individuals never fully recover, permanently? Do these drugs have everlasting effects? 3) Does anyone vouch for the other SERM's, like torimifene or raloxifene? I appreciate any responses. Thank you for your time.